How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Y. Vasavada Your Own Question
Dr. Y. Vasavada
Dr. Y. Vasavada, Pediatrician
Category: Paediatrics
Satisfied Customers: 4068
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Paediatrics Question Here...
Dr. Y. Vasavada is online now

Im worried ive lost a 5mg diazepam tablet. What would happen

Customer Question

Im worried ive lost a 5mg diazepam tablet. What would happen if a young child 4 years old swallowed this?
Submitted: 12 months ago.
Category: Paediatrics
Expert:  Dr. Y. Vasavada replied 12 months ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. Dr. Yogindra

Expert:  Dr. Y. Vasavada replied 12 months ago.

Child will soon fall deep into sleep and may also have breathing difficulty.

Customer: replied 12 months ago.
What is the likelihood they would have difficulty breathing?